# SDR HALA0800427

- Difficulty date: March 17, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- Engine: Ge CF680A2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B CORE COWL HAS VARIOUS DEFECTS ALONG THE BOTTOM STRUCTURE.  BLENDED THE DAMAGE AREA IAW SRM 54-41-02, FIG 101.
